# SDR CALA2023052601643

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 89,491 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8201008701
- Condition: Cracked
- Location: R4 Door Aft Cuto
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR CUTOUT AREA BIG EXIT SIGN BASE FOUND CRACKED,  REF TO HAECO NON ROUTINE NO.9454710,SPEC NO.B767- 33-3-7000. REPLACED R4 DOOR CUTOUT AREA BIG EXIT S IGN AND PERFORMED EXIT SIGN INSTALLATION TEST,THE RESULT FOUND " NORMAL".IAW AMM 33-51-01-402-030 REV 139 & AMM 33-51-01-022-029 REV 139,
